# SDR DXTA20082980

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 5,525 hours, 3,398 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AP TRIM FAIL LIGHT ILLUMINATED WITH ASSOCIATED AMBER (E).
